# SDR 9WGA201809120801

- Difficulty date: September 7, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 71,979 hours, 15,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT ESCAPE SLIDE INADVERTENTLY DEPLOYED. SLIDE DID NOT FULLY DEPLOY. DOOR ARMED, NO MECHANICAL DEFECT. REMOVED SLIDE AND DEFERRED SYSTEM.
